# SDR DXTA2012110505165

- Difficulty date: November 2, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 5,026 hours, 3,414 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Mlg
- Part time: 5,026 hours, 3,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR UNLOCK LIGHT ILLUMINATED AFTER GEAR RETRACTION.  REMOVED RT MAIN GEAR UPLOCK SWITCH DUE TO INTERNAL FAILURE.  INSTALLED NEW SWITCH IAW M/M CH 32-60-00,  OPS CHECKED GOOD.
